Ask an expert
Question

21 Jun 2011

Injection v.s antibiotics
hi there, i am on the two month injectable contraceptive and was given antibiotics by the doctor to finish ( he did not ask if i am on any contraceptives) so i took the antibiotics, what i want to know is is it true you can get pregnant if you use antibiotics whilst using contraceptives. does it break the contraceptives down in your body allowing you to fall prgnant?
Answer 380 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Antibiotics only interfere with the Pill not the injectable.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19432 votes
Vote